Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Help me! I'm so confused.

 - UBBFriend: Email this page to someone!    
Author Topic: Help me! I'm so confused.
Gawfikk Girlie
Neophyte
Member # 4153

Icon 4 posted      Profile for Gawfikk Girlie     Send New Private Message       Edit/Delete Post 
Of course, it has to be another confused moment with me and that wonderful thing called Emergency Contraceptive.

Well, let's just give a short overview. I had my period last month on exactly my twenty-eighth day, which started on February 21st. Fine, I thought.

Well, once again, my boyfriend and I ended up having sex on the 27th, when my period was all done and over with. The minor problem was, was that the condom broke AGAIN, this time still without him ejaculating in me.

Of course, I do the safest thing and go to get emergency contraceptive the next day. I take the first pill on the 28th of February, and I take the second pill the 1st of March, twelve hours later. So, that goes over well.

And.. now I'm confused. Yesterday (March 5th), I started to notice spotting in my underwear. I didn't think too much of it, I just put on a pad (just in case) and went to classes at school. The only thing I noticed was that my abdomen was aching a little bit.

Now, when I got home... I was practically on my period. And I'm thinking "What the hell...? I had my period 14 days ago! This isn't supposed to be happening, is it?"

So I waited until today. The bleeding went down when I woke up, so I didn't use a heavy pad, just a pantyliner. And when I got home... blood. Lots of it. Just as if I was on my period.

Is this really something bad? Should I get this checked out? Or is this normal because I took EC, and that it is possible that I'm getting my period two weeks early???


Posts: 6 | From: Albuquerque, NM | Registered: Jun 2001  |  IP: Logged | Report this post to a Moderator
ErinK
Scarleteen Volunteer
Member # 1371

Icon 1 posted      Profile for ErinK     Send New Private Message       Edit/Delete Post 
Emergency contraception can play havoc with your hormonse, and can cause both spotting and early periods. If you're concerned about it, or if you're bleeding extraordinarily heavily as opposed to what would be typical for a period for you, do go get it checked out, but it sounds like your period's just come early. Things should settle down within the next month or so, but if they don't, do get it checked out.
Posts: 3077 | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3